# SDR UPS00834551

- Difficulty date: December 15, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE INOP REFERENCE M205259     ***SUPPLEMENTAL MRR*** R/R EVACUATION SLIDE & CONTAINER PER M/M 25-62-00. OPS CK NORMAL IN GERT BAR. THIS CLEARS M 205259. PLACARD REMOVED.
